Advanced Search
Article Contents
Article Contents

Stability of the anisotropic Maxwell equations with a conductivity term

Abstract Full Text(HTML) Related Papers Cited by
  • The dynamic Maxwell equations with a conductivity term are considered. Conditions for the exponential and strong stability of an initial-boundary value problem are given. The permeability and the permittivity are assumed to be $ 3\times 3 $ symmetric, positive definite tensors. A result concerning solutions of higher regularity is obtained along the way.

    Mathematics Subject Classification: Primary: 58F15, 58F17; Secondary: 53C35.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] M. Belishev and A. Glasman, Boundary control of the Maxwell dynamical system: Lack of controllability by topological reasons, in Mathematical and Numerical Aspects of Wave Propagation—WAVES 2003, Springer, Berlin, 2003,177-182.
    [2] J. Cagnol and M. Eller, Boundary regularity for Maxwell's equations with applications to shape optimization, J. Differential Equations, 250 (2011), 1114-1136.  doi: 10.1016/j.jde.2010.08.004.
    [3] M. Cessenat, Mathematical Methods in Electromagnetism, vol. 41 of Series on Advances in Mathematics for Applied Sciences, World Scientific Publishing Co. Inc., River Edge, NJ, 1996, Linear theory and applications. doi: 10.1142/2938.
    [4] R. Dautray and J.-L. Lions, Mathematical Analysis and Numerical Methods for Science and Technology. Vol. 3, Springer-Verlag, Berlin, 1990, Spectral theory and applications, With the collaboration of Michel Artola and Michel Cessenat, Translated from the French by John C. Amson.
    [5] W. DeschR. Grimmer and W. Schappacher, Some considerations for linear integro-differential equations, J. Math. Anal. Appl., 104 (1984), 219-234.  doi: 10.1016/0022-247X(84)90044-1.
    [6] M. Eller and D. Toundykov, A global holmgren theorem for multidimensional hyperbolic partial differential equations, Applicable Analysis, 91 (2012), 69-90.  doi: 10.1080/00036811.2010.538685.
    [7] M. M. Eller, Continuous observability for the anisotropic Maxwell system, Appl. Math. Optim., 55 (2007), 185-201.  doi: 10.1007/s00245-006-0886-x.
    [8] M. M. Eller and M. Yamamoto, A Carleman inequality for the stationary anisotropic Maxwell system, J. Math. Pures Appl. (9), 86 (2006), 449-462.  doi: 10.1016/j.matpur.2006.10.004.
    [9] N. Iwasaki, Local decay of solutions for symmetric hyperbolic systems with dissipative and coercive boundary conditions in exterior domains, Publ. Res. Inst. Math. Sci., 5 (1969), 193-218.  doi: 10.2977/prims/1195194630.
    [10] P. D. Lax and  R. S. PhillipsScattering Theory, Pure and Applied Mathematics, Vol. 26, Academic Press, New York-London, 1967. 
    [11] R. Leis, über die eindeutige Fortsetzbarkeit der Lösungen der Maxwellschen Gleichungen in anisotropen inhomogenen Medien, Bul. Inst. Politehn. Iașsi (N.S.), 14 (1968), 119-124. 
    [12] A. Majda and S. Osher, Initial-boundary value problems for hyperbolic equations with uniformly characteristic boundary, Comm. Pure Appl. Math., 28 (1975), 607-675.  doi: 10.1002/cpa.3160280504.
    [13] C. S. Morawetz, The decay of solutions of the exterior initial-boundary value problem for the wave equation, Comm. Pure Appl. Math., 14 (1961), 561-568.  doi: 10.1002/cpa.3160140327.
    [14] S. Nicaise and C. Pignotti, Internal stabilization of Maxwell's equations in heterogeneous media, Abstr. Appl. Anal., 2005,791-811. doi: 10.1155/AAA.2005.791.
    [15] T. Ohkubo, Regularity of solutions to hyperbolic mixed problems with uniformly characteristic boundary, Hokkaido Math. J., 10 (1981), 93-123.  doi: 10.14492/hokmj/1381758116.
    [16] A. Pazy, Semigroups of linear operators and applications to partial differential equations, vol. 44 of Applied Mathematical Sciences, Springer-Verlag, New York, 1983. doi: 10.1007/978-1-4612-5561-1.
    [17] K. D. Phung, Contrôle et stabilisation d'ondes électromagnétiques, ESAIM Control Optim. Calc. Var., 5 (2000), 87-137.  doi: 10.1051/cocv:2000103.
    [18] R. Picard and W. Zajaczkowski, Local existence of solutions of impedance initial-boundary value problem for non-linear Maxwell equations, Mathematical Methods in the Applied Sciences, 18 (1995), 169-199.  doi: 10.1002/mma.1670180302.
    [19] J. Rauch, Hyperbolic Partial Differential Equations and Geometric Optics, vol. 133 of Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, 2012. doi: 10.1090/gsm/133.
    [20] J. Rauch and M. Taylor, Exponential decay of solutions to hyperbolic equations in bounded domains, Indiana Univ. Math. J., 24 (1974), 79-86, URL https://doi.org/10.1512/iumj.1974.24.24004. doi: 10.1512/iumj.1975.24.24004.
    [21] J. B. Rauch and F. J. Massey Ⅲ, Differentiability of solutions to hyperbolic initial-boundary value problems, Trans. Amer. Math. Soc., 189 (1974), 303-318.  doi: 10.2307/1996861.
    [22] V. A. Solonnikov, Overdetermined elliptic boundary value problems, Dokl. Akad. Nauk SSSR, 199 (1971), 279-281. 
    [23] M. Spitz, Local Wellposedness of Nonlinear Maxwell Equations, Karlsruhe Institute of Technology, https://doi.org/10.5445/IR/1000078030, 2017, Ph.D Thesis.
  • 加载中

Article Metrics

HTML views(800) PDF downloads(449) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint